| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 7, 2013, no. 9-12


R. M. S. Mahmood
      On the fundamental domains of the fibers of groups acting on trees with inversions
      International Journal of Algebra, Vol. 7, 2013, no. 9, 399-407
      http://dx.doi.org/10.12988/ija.2013.3333

Abdoul Aziz Ciss, Djiby Sow
      Randomness extraction in finite fields F_{p^n}
      International Journal of Algebra, Vol. 7, 2013, no. 9, 409-420
      http://dx.doi.org/10.12988/ija.2013.2566

Ashok Kumar Pandey, Manoj Pathak
      M-purity and torsion purity in modules
      International Journal of Algebra, Vol. 7, 2013, no. 9, 421-427
      http://dx.doi.org/10.12988/ija.2013.3547

Hazar Abu Khuzam, Adil Yaqub
      Generalized Boolean and Boolean-like rings
      International Journal of Algebra, Vol. 7, 2013, no. 9, 429-438
      http://dx.doi.org/10.12988/ija.2013.2894

Audrey Nelson, George Szeto
      When is the ring of 2x2 matrices over a ring Galois?
      International Journal of Algebra, Vol. 7, 2013, no. 9, 439-444
      http://dx.doi.org/10.12988/ija.2013.3445

Qianqian Meng, Bin Zhang
      A remark on "A note on TI-subgroups of finite groups"
      International Journal of Algebra, Vol. 7, 2013, no. 9, 445-448
      http://dx.doi.org/10.12988/ija.2013.3442

Fatima Cheniour
      On P-semihereditary rings
      International Journal of Algebra, Vol. 7, 2013, no. 9, 449-453
      http://dx.doi.org/10.12988/ija.2013.3438

Josef Rukavicka
      An envelope for left alternative algebras
      International Journal of Algebra, Vol. 7, 2013, no. 10, 455-462
      http://dx.doi.org/10.12988/ija.2013.3546

Abid A. Al-Ta'ai, Rabeaa G. A. AL-Aleyawee, Raghad Abdul-Rahman
      Root lattices of Coxeter groups
      International Journal of Algebra, Vol. 7, 2013, no. 10, 463-470
      http://dx.doi.org/10.12988/ija.2013.3436

Yangming Li
      Notes on s-semiembedded subgroups of finite groups
      International Journal of Algebra, Vol. 7, 2013, no. 10, 471-478
      http://dx.doi.org/10.12988/ija.2013.3437

Amany M. Menshawy
      Fuzzy medial ideals characterized by its intuitionistic
      International Journal of Algebra, Vol. 7, 2013, no. 10, 479-486
      http://dx.doi.org/10.12988/ija.2013.3549

Alejandro Aguilar-Zavoznik, Mario Pineda-Ruelas
      Ramification of 2 in quadratic extensions over some pure quartic fields
      International Journal of Algebra, Vol. 7, 2013, no. 10, 487-508
      http://dx.doi.org/10.12988/ija.2013.3444

Ugur Madran
      Noether numbers via Jordan blocks in the theory of modular vector invariants
      International Journal of Algebra, Vol. 7, 2013, no. 11, 509-515
      http://dx.doi.org/10.12988/ija.2013.3658

Ram Parkash Sharma, Anu
      Partial group actions on algebras
      International Journal of Algebra, Vol. 7, 2013, no. 11, 517-526
      http://dx.doi.org/10.12988/ija.2013.3555

Xiaolong Jiang, George Szeto
      The endomorphism ring of a Galois Azumaya extension
      International Journal of Algebra, Vol. 7, 2013, no. 11, 527-532
      http://dx.doi.org/10.12988/ija.2013.29110

A. M. Elkholy, N. Zeyada
      Minimal non-totally smooth groups
      International Journal of Algebra, Vol. 7, 2013, no. 11, 533-538
      http://dx.doi.org/10.12988/ija.2013.3551

Andre Saint Eudes Mialebama Bouesso
      Grobner bases over a dual valuation domain
      International Journal of Algebra, Vol. 7, 2013, no. 11, 539-548
      http://dx.doi.org/10.12988/ija.2013.3550

R. Rasuli
      Serre subcategory in Abelian category
      International Journal of Algebra, Vol. 7, 2013, no. 12, 549-557
      http://dx.doi.org/10.12988/ija.2013.3548

R. H. Sallam
      The sum of two right nil ideals
      International Journal of Algebra, Vol. 7, 2013, no. 12, 559-561
      http://dx.doi.org/10.12988/ija.2013.3554

A. O. Adeniji, S. O. Makanjuola
      Congruence in identity difference full transformation semigroup
      International Journal of Algebra, Vol. 7, 2013, no. 12, 563-572
      http://dx.doi.org/10.12988/ija.2013.3221

Rachid Marsli, Frank J. Hall
      Some refinements of Gersgorin discs
      International Journal of Algebra, Vol. 7, 2013, no. 12, 573-580
      http://dx.doi.org/10.12988/ija.2013.3763

Atul Gaur, Arti Sharma
      Maximal graph of a commutative ring
      International Journal of Algebra, Vol. 7, 2013, no. 12, 581-588
      http://dx.doi.org/10.12988/ija.2013.3773

Shangzhao Li
      The Ree groups 2^G_2(q) and automorphisms of linear spaces
      International Journal of Algebra, Vol. 7, 2013, no. 12, 589-596
      http://dx.doi.org/10.12988/ija.2013.3764


Journals | Books | Author guidelines